Free access
Issue
ESAIM: COCV
Volume 4, 1999
Page(s) 159 - 176
DOI http://dx.doi.org/10.1051/cocv:1999108
Published online 15 August 2002
  1. M. Bardi and I. Capuzzo Dolcetta, Viscosity solutions of Bellman equation and optimal deterministic control theory. Birkhäuser, Boston (1997).
  2. M. Bardi and M. Falcone, An approximation scheme for the minimum time function. SIAM J. Control Optim. 28 (1990) 950-965. [CrossRef] [MathSciNet]
  3. G. Barles, Deterministic Impulse control problems. SIAM J. Control Optim. 23 (1985) 419-432. [CrossRef] [MathSciNet]
  4. G. Barles and P. Souganidis, Convergence of approximation scheme for fully nonlinear second order equations. Asymptotic Anal. 4 (1991) 271-283. [MathSciNet]
  5. E. Barron, R. Jensen and J.L. Menaldi, Optimal control and differential games with measures. Nonlinear Anal. TMA 21 (1993) 241-268.
  6. A. Bensoussan and J.L. Lions, Impulse control and quasi-variational inequalities. Gauthier-Villars, Paris (1984).
  7. Aldo Bressan, Hyperimpulsive motions and controllizable coordinates for Lagrangean systems. Atti Accad. Naz. Lincei, Mem Cl. Sc. Fis. Mat. Natur. 19 (1991).
  8. A. Bressan and F. Rampazzo, Impulsive control systems with commutative vector fields. J. Optim. Th. & Appl. 71 (1991) 67-83. [CrossRef]
  9. F. Camilli and M. Falcone, Approximation of optimal control problems with state constraints: estimates and applications, in Nonsmooth analysis and geometric methods in deterministic optimal control (Minneapolis, MN, 1993) Springer, New York (1996) 23-57.
  10. I. Capuzzo Dolcetta and M. Falcone, Discrete dynamic programming and viscosity solutions of the Bellman equation. Ann. Inst. H.Poincaré Anal. Nonlin. 6 (1989) 161-184.
  11. I. Capuzzo Dolcetta and H. Ishii, Approximate solutions of Bellman equation of deterministic control theory. Appl. Math. Optim. 11 (1984) 161-181. [CrossRef] [MathSciNet]
  12. M.G. Crandall, L.C. Evans and P.L. Lions, Some properties of viscosity solutions of Hamilton-Jacobi equation. Trans. Amer. Math. Soc. 282 (1984) 487-502. [CrossRef] [MathSciNet]
  13. C.W. Clark, F.H. Clarke and G.R. Munro, The optimal exploitation of renewable resource stocks. Econometrica 48 (1979) 25-47. [CrossRef]
  14. J.R. Dorroh and G. Ferreyra, Optimal advertising in exponentially decaying markets. J. Optim. Th. & Appl. 79 (1993) 219-236. [CrossRef]
  15. _____, A multistate multicontrol problem with unbounded controls. SIAM J. Control Optim. 32 (1994) 1322-1331. [CrossRef] [MathSciNet]
  16. M. Falcone, A numerical approach to the infinite horizon problem. Appl. Math. & Optim. 15 (1987) 1-13 and 23 (1991) 213-214. [CrossRef] [MathSciNet]
  17. M. Falcone, Numerical solution of Dynamic Programming equations, Appendix to M. Bardi and I. Capuzzo Dolcetta, Optimal control and viscosity solutions of Hamilton-Jacobi-Bellman equations. Birkhäuser, Boston (1997).
  18. W. Fleming and H.M. Soner, Controlled Markov processes and viscosity solutions. Springer-Verlag (1992).
  19. H. Kushner and P. Dupuis, Numerical methods for stochastic control problems in continuous time. Springer-Verlag (1992).
  20. J.P. Marec, Optimal space trajectories. Elsevier (1979).
  21. B.M. Miller, Generalized solutions of nonlinear optimization problems with impulse control I, II. Automat. Remote Control 55 (1995).
  22. , Dynamic programming for nonlinear systems driven by ordinary and impulsive controls. SIAM J. Control Optim. 34 (1996) 199-225. [CrossRef] [MathSciNet]
  23. M. Motta and F. Rampazzo, Space-time trajectories of nonlinear system driven by ordinary and impulsive controls. Differential and Integral Equations 8 (1995) 269-288. [MathSciNet]
  24. F. Rampazzo, On the Riemannian Structure of a Lagrangian system and the problem of adding time-dependent constraints as controls. Eur. J. Mech. A/Solids 10 (1991) 405-431.
  25. E. Rouy, Numerical approximation of viscosity solutions of first-order Hamilton-Jacobi equations with Neumann type boundary conditions. Math. Meth. Appl. Sci. 2 (1992) 357-374. [CrossRef]
  26. P. Souganidis, Approximation schemes for viscosity solutions of Hamilton-Jacobi equations. J. Diff. Eq. 57 1-43.